Title: Identities on Genocchi Polynomials and Genocchi Numbers Concerning Binomial Coefficients
Author(s): Qing Zou
Pages: 140-146
Cite as:
Qing Zou, Identities on Genocchi Polynomials and Genocchi Numbers Concerning Binomial Coefficients, Int. J. Anal. Appl., 14 (2) (2017), 140-146.


In this paper, the author gives some new identities on Genocchi polynomials and Genocchi numbers.

Full Text: PDF



  1. S. Araci, M. Acikgoz, H. Jolany and J. J. Seo, A unified generating function of the q-Genocchi polynomials with their interpolation functions, Proc. Jangjeon Math. Soc. 15 (2) (2012), 227–233. Google Scholar

  2. S. Araci, Novel identities for q-Genocchi numbers and polynomials, J. Funct. Spaces Appl. 2012 (2012), Article ID 214961. Google Scholar

  3. S. Araci, M. Acikgoz and E. Sen, Some new identities of Genocchi numbers and polynomials involving Bernoulli and Euler polynomials, arXiv:1209.0628 [math.NT]. Google Scholar

  4. S. Araci, Novel identities involving Genocchi numbers and polynomials arising from applications of umbral calculus, Appl. Math. Comput. 233 (2014), 599–607. Google Scholar

  5. S. Araci, M. Acikgoz and E. Sen, On the von Staudt–Clausen’s theorem associated with q-Genocchi numbers, Appl. Math. Comput. 247 (2014), 780–785. Google Scholar

  6. S. Araci, E. Sen and M. Acikgoz, Theorems on Genocchi polynomials of higher order arising from Genocchi basis, Taiwanese J. Math. 18 (2) (2014), 473–482. Google Scholar

  7. S. Araci, W. A. Khan, M. Acikgoz, C. Ozel and P. Kumam, A new generalization of Apostol type Hermite–Genocchi polynomials and its applications, Springerplus, 5 (2016), Art. ID 860. Google Scholar

  8. T. Kim, S. H. Rim, D. V. Dolgy and S. H. Lee, Some identities of Genocchi polynomials arising from Genocchi basis, J. Ineq. Appl. 2013 (2013), Article ID 43. Google Scholar

  9. Y. He, S. Araci, H. M. Srivastava and M. Acikgoz, Some new identities for the Apostol–Bernoulli polynomials and the Apostol–Genocchi polynomials, Appl. Math. Comput. 262 (2015), 31–41. Google Scholar

  10. Y. He, Some new results on products of the Apostol–Genocchi polynomials, J. Comput. Anal. Appl. 22 (4) (2017), 591–600. Google Scholar

  11. D. Lim, Some identities of degenerate Genocchi polynomials, Bull. Korean Math. Soc. 53 (2) (2016), 569–579. Google Scholar

  12. U. Duran, M. Acikgoz and S. Araci, Symmetric identities involving weighted q-Genocchi polynomials under S 4 , Proc. Jangjeon Math. Soc. 18 (4) (2015), 455–465. Google Scholar

  13. E. Agyuz, M. Acikgoz and S. Araci, A symmetric identity on the q-Genocchi polynomials of higher-order under third dihedral group D 3 , Proc. Jangjeon Math. Soc. 18 (2) (2015), 177–187. Google Scholar

  14. L. Carlitz, q-Bernoulli numbers and polynomials, Duke Math. J. 15 (1948), 987–1000. Google Scholar

  15. J. Choi and Y.-H. Kim, A note on high order Bernoulli numbers and polynomials using differential equations, Appl. Math. Comput. 249 (2014), 480–486. Google Scholar

  16. D. S. Kim, T. Kim and D. V. Dolgy, A note on degenerate Bernoulli numbers and polynomials associated with p-adic invariant integral on Z p , Appl. Math. Comput. 259 (2015), 198–204. Google Scholar

  17. J. Choi, P. J. Anderson and H. M. Srivastava, Carlitzs q-Bernoulli and q-Euler numbers and polynomials and a class of generalized q-Hurwitz zeta functions, Appl. Math. Comput. 215 (2009), 1185–1208. Google Scholar

  18. S. Araci, M. Acikgoz and E. Sen, Some new formulae for Genocchi numbers and polynomials involving Bernoulli and Euler polynomials, Int. J. Math. Math. Sci. 2014 (2014), Article ID 760613. Google Scholar

  19. T. Kim, Some identities for the Bernoulli, the Euler and the Genocchi numbers and polynomials, Adv. Stud. Contemp. Math. 20 (1) (2010), 23–28. Google Scholar

  20. Y. He and T. Kim, General convolution identities for Apostol-Bernoulli, Euler and Genocchi polynomials, J. Nonlinear Sci. Appl. 9 (2016), 4780–4797. Google Scholar

  21. T. Agoh, Convolution identities for Bernoulli and Genocchi polynomials, Electronic J. Combin. 21 (2014), Article ID P1.65. Google Scholar

  22. R. L. Graham. D. E. Knuth and O. Patashnik, Concrete mathematics — a foundation for computer science, 2nd edn. Addison-Wesley Publishing Company, Reading, 1994. Google Scholar


Copyright © 2020 IJAA, unless otherwise stated.